# SDR USAA2014012400008

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 41,576 hours, 15,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY PATH LIGHT COVER AT SEAT 3C BROKEN.  MX REPLACED SEAT 3C EMERGENCY EXIT LIGHT COVER AS REQUIRED.
